MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET; CATHETER, NEPHROSTOMY, GENERAL PLASTIC SURGERY

ARGON MEDICAL DEVICES, INC. SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET; CATHETER, NEPHROSTOMY, GENERAL PLASTIC SURGERY
Catalog Number 75660830
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The skater drain chest tube was placed on [date redacted].Removal of the chest tube a week later resulted in retention of the retention string.Multiple attempts to remove the string were unsuccessful.It was removed the next morning by a surgeon at the bedside.

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek rd.
athens TX 75751
MDR Report Key19655043
Report Number19655043
Device Sequence Number6914356
Product Code GBO
UDI-Device Identifier00886333217793
UDI-Public(01)00886333217793
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2024
Report Date (Section F) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number75660830
Device Lot Number11561295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/05/2024